MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE - 20 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE - 20 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0100-20
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Skin Erosion (2075)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 04-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the enteral feeding tube leaked causing skin breakdown, "the size of a pencil eraser" where the retention ring "digs into" the patient's skin.The skin breakdown required treatment at an advanced wound care clinic with collagen therapy for 6-weeks.Currently, the leakage "is less but still there." the skin breakdown has "improved" but the skin remains "pink and tender".The patient is currently using desitin and 4x4 gauze under the retention ring to help with gastric leakage and tube discomfort.
 
Additional Manufacturer Narrative
D2: common device name corrected to dh ef balloon tubes products.All information reasonably known as of 06 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE - 20 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9670401
Report Number9611594-2020-00021
Device Sequence Number380173
Product Code KNT
UDI-Device Identifier00350770947792
UDI-Public00350770947792
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0100-20
Device Catalogue Number109477904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DESITIN
Patient Age73 YR
Patient Weight77